# SDR USAA2014080600017

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 100,110 hours, 35,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N85456
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY VISIT 6 INCH CRACK ON INTERCOSTAL AT BS 1440, STRINGER 24R.  REPLACED INTERCOSTAL IAW SRM 51-40-02 & DWG 146N8545.
